# SDR CA981027017

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 6229681001
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, CREW LOST RIGHT EFDU SCREEN FOLLOWED BY A BURNING SMELL.  THE SYSTEM WAS ISOLATED AND BOTH AC BUSES WERE SHUT DOWN.  AIRCRAFT LANDED SAFELY.  UPON FURTHER INVESTIGATION BY MAINTENANCE IT WAS DETERMINED THE RIGHT ELECTRONIC FLIGHT DISPLAY UNIT WAS AT FAULT.  THE RIGHT EFDU WAS REPLACED.
